# SDR SWAA080127

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 62,434 hours, 56,112 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A420060283
- Condition: Faulty
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  DURING CLIMBOUT OF TUS LANDING GEAR HANDLE WOULD NOT MOVE FROM THE UP POSITION TO THE OFF POSITION.  REMOVED AND REPLACED GEAR HANDLE SOLENOID PER MM.
